Loading...

phyllischarles's Message Board Messages

Loading...
Showing 1 - 10 of 73

Page 1 of 8

I been off site for a little while I'm having trouble with the advastin it did not work the tumor has started to grow again now I'm doing clinical trial of double radiation and infusion treatment my legs and back hurts is that normal after a few steps

Thanks this was insightful

 

I am so sorry that we have not been back on this site for awhile.  Its been almost a year but I can't say enought about the U of M Team.  From the very first visit; they took us off most of the medications and treatment that Beaumont had us on and started their own course of treatment.  My husband began feeling better right away.    Please contact the U of M if you haven't already.  Wishing you the best.

Iim glad to say that since our last post; that we did indeed find a NO at the University of Michigan.  Thanks everyone!  Charles has had his third surgery November 6th and is 13 months out.  He also joined C.Y.O.C. (Cure Your Own Cancer) and has added Hemp Oil to his cocktail of Natural Remedies.  He has been feeling GREAT!  The doctors had thought that he would not be able to walk after this last surgery; but he is not only walking but doing some exercises as well.  They also said to expect more seizures; but none so far!  Everyone responds differently but I would check out CYOC Web Site and Rick Simpson Hemp Oil Treatment.

On Jul 04, 2013 11:12 AM tessa-b wrote:

Hello all. Me again :-) My husband (in the middle of GBM treatment) was put on Keppra a couple of months ago after a focal seizure. The dose built up slowly - 500 then 750 then 1000 mg daily. He was doing well on the 1000 mg, no noticeable side effects, no more seizures - but then he had two focal seizures in the last week, and so they've upped the dose to 1500 mg. In the last few days he's felt groggy, head kind of 'booming'....just not that great, really. Of course, the upset of the seizures themselves doesn't help matters, nor does the 'aftermath' which is an increase in his left-sided weakness - his main tumour-related symptom - which we hope is temporary. My question is - has anyone experienced a permanent or temporary feeling of being unwell, when Keppra dose increases?

Thanks for your your thoughts.

my husband just started having seizures again after the removal of his 2nd tumor.  Before surgery he was on 1000 mg of keppra now he is on 4000 mg of keppra in additiion to a new drug vimat along with ativan.   he is still having very slight seizures or tightening on one side of his body.  He also claims that he just feels different now. Really tired and bad mood swings.  His surgery was only 2 weeks ago so NO says healing has to take place first before we can assess any permannet changes.  i will keep u informed. he is also on high doeses of decadron and dilantin also.

The NO decided to start trying to decrease my husbands decadron he was taking 16 mg a day. now taking 14. But he has been having bad headaches since.  we see our NO again on the 29th.  Has anyone else experiecned increase in headaches when trying to back off decadron?

6 months out

by phyllischarles - April 07, 2013

Counting time is the worse!!! Everytime I realize that they gave him 1 year to 18 months...I always count from the month I'm currently on and say to myself "one year" from now...but in actually "IF" the doctors are right October is only 6 months away...I still try to believe he will probably outlive me, if he continues to take his meds.  I get so angry when he misses his doses! Not because he forgot but because he is out doing too much and loses track of time. Then he doesn't feel good the rest of the day.  Grrrrrrrr.

I have made no plans and don't know what I am going to do.  I only know that I will not/cannot stay in this house if the Lord sees fit to take him from me.

Seems like making plans and arrangements is like admitting defeat and I can't bring myself to do it.  Everyone thinks that I am holding it together but I am not.  I just keep it together enough to go to work everyday with enough pills in my system an elephant would sleep for a week!  I will be a wreck if I am around when the end comes.

We just had our honeymoon in Hawaii two weeks ago.  At least I'll have that memory.  We took our last bit of money to do it :)!  We don't care we went to the Luau, on a submarine, volcano trip, down in the shark cage!! He swam with wild dolphins (ended up getting water in his lungs though; the phnemonia arrived about the time we got home. And watched the Hawaiian Sunset...So far he still remembers....

 

 

University of Michigan Have tow of the TOP NO in the Country.  We switched to them a few months ago and have had a lot of success.

My husband takes Zofran and pepto bismal tablets.  The pepcid and prilosec made him HAVE heartburn terribly.  He takes these one hour before the temodar and has had no more nausea or stomach pain,

RE: Doctor Messed Up

by phyllischarles - February 19, 2013

OH HOW TRUE, HOW TRUE..WE SPENT THE FIRST SEVEN WEEKS WITH THE BEAUMONT TEAM.  ONE THING AFTER THE OTHER.  AFTER SWITCHING TO UNIVERSITY OF MICHIGAN  AND THE NO THERE ADJUSTING HIS MEDS; HE IS DOING MUCH BETTER.  WISH WE WOULD HAVE STARTED OFF THERE.  GOOD LUCK TO YOU

Showing 1 - 10 of 73

Page 1 of 8

Loading...

About phyllischarles

Caregiver, Patient
Brain Cancer
After Treatment, Alternative Treatments, Cancer Treatments

We care about your feedback. Let us know how we can improve your CancerCompass experience.